Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Ott99]  Bisimulation-invariant Ptime and higher-dimensional mu-calculus

Otto1999a (Article)
Author(s)Otto, Martin
Title« Bisimulation-invariant Ptime and higher-dimensional mu-calculus »
JournalTheoretical Computer Science
Volume224
Page(s)237-265
Year1999

BibTeX code
@article{Otto1999a,
  author = {Otto, Martin},
  volume = {224},
  title = {Bisimulation-invariant {P}time and higher-dimensional mu-calculus},
  year = {1999},
  pages = {237-265},
  journal = {Theoretical Computer Science},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!